Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Have you ever taken azithromycin???

Does it make you sick???

Answer Question
 
afriend4life

Asked by afriend4life at 12:03 PM on Aug. 7, 2009 in Health

Level 1 (0 Credits)
Answers (7)
  • Yes, don't take it on an emtpy stomach and prepare to get a yeast infection.
    Anonymous

    Answer by Anonymous at 12:05 PM on Aug. 7, 2009

  • I took it and I was fine. It didnt affect me atall. Is it for dental work?
    kirsty_mcgrail

    Answer by kirsty_mcgrail at 12:23 PM on Aug. 7, 2009

  • it gave me horrrrrrrible diarrhea.. like, burning in my stomach and flaming diarrhea.

    Anonymous

    Answer by Anonymous at 12:23 PM on Aug. 7, 2009

  • No but it gives me a great yeast infection after a course. I have to get a diflucan prescription to take as a prophylaxis.
    Izsarejman

    Answer by Izsarejman at 1:19 PM on Aug. 7, 2009

  • That is what I am always given when an antibiotic is needed. Never had a problem with it. No upset stomach, no yeast infection, nothing.
    purpleducky

    Answer by purpleducky at 2:55 PM on Aug. 7, 2009

  • thanks ladies for all the advice. i took first dose of 2 pills today...upset my stomach for a little while then it went away...keep ur fingers crossed!!
    afriend4life

    Answer by afriend4life at 10:33 PM on Aug. 7, 2009

  • now that u have started it is vital u finish the whole course. It will cause u alot more problems if u do not finish the course.
    kirsty_mcgrail

    Answer by kirsty_mcgrail at 10:37 AM on Aug. 8, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.